# SDR DALA2025111208289

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Condition: Excess Play
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON SERVO CONTROL GREEN HAS PLAY, IT HAS 10.38 MM.  R &  INBD AILERON SERVO CONTROL (33 CE2) IAW DELTA WORK CARD 2714-4001. (1299294).
